RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 26, Issue 4  


MATHEMATICS
Noise-induced intermittency and transition to chaos in the neuron Rulkov model
I. A. Bashkirtseva, V. M. Nasyrova, L. B. Ryashko, I. N. Tsvetkov
453
Finite spectrum assignment problem in linear systems with state delay by static output feedback
V. A. Zaitsev, I. G. Kim
463
The regularized iterative Pontryagin maximum principle in optimal control. I. Optimization of a lumped system
F. A. Kuterin, M. I. Sumin
474
Asymptotically stable sets of control systems with impulse actions
Ya. Yu. Larina, L. I. Rodina
490
Inverse boundary value problem for a Boussinesq type equation of fourth order with nonlocal time integral conditions of the second kind
Ya. T. Megraliev, F. Kh. Alizade
503
The basic mathematical model for the description of regulatory processes of protein biosynthesis
M. N. Nazarov
515
An approach to analysis of the set of truth: unlocking of predicate
D. A. Serkov
525
The quasi-levels of the Dirac two-dimensional difference operator in a strip
T. S. Tinyukova
535
On the solution of control problems with fixed terminal time
V. N. Ushakov, A. A. Ershov
543
The Bellmann insertions in route problems with constraints and complicated cost functions. II
A. G. Chentsov
565
One specification of Steffensen's method for solving nonlinear operator equations
I. F. Yumanova
579

COMPUTER SCIENCE
Stability of gap soliton complexes in the nonlinear Schrödinger equation with periodic potential and repulsive nonlinearity
P. P. Kizin
591
Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020